# SDR AALA20011147

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5100 · Standard Practices/Structures
- Part: Splice
- Condition: Cracked
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER SPLICE CRACKED.  REMOVED AND REPLACED STRINGER SPLICE.  (M)
